# SDR MK1Y20221211002

- Difficulty date: December 11, 2022
- Submitted: December 11, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 287 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STIFFENER STA 287 RBL 6 P/N 141T2938-4 FOUND A  0.6-INCH-LONG CRACK STARTING FROM THE RADIUS OF THE STIFFENER.
